Alert archive / Wyoming / Tornado Warnings in 2009
Tornado Warning 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 5, 2009, 4:10 PM MDT for Goshen County, Laramie County, Wyoming. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2009, 4:10 PM MDT (22:10 UTC)
- Expired
- Jun 5, 2009, 4:45 PM MDT
- In force
- 35 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Goshen County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 69 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:31 PM MDT | TORNADO 2 | 3 Wsw La Grange, WY | TORNADO JUST DISSIPATED. |
| Jun 5, 4:31 PM MDT | TORNADO | 3 Wsw La Grange, WY | TORNADO JUST DISSIPATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:48 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 997 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KCYS 052210 TORCYS WYC015-021-052245- /O.NEW.KCYS.TO.W.0005.090605T2210Z-090605T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 410 PM MDT FRI JUN 5 2009 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING... NORTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING... * UNTIL 445 PM MDT * AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO 8 MILES NORTH OF MERIDEN REST AREA...OR 31 MILES SOUTH OF TORRINGTON. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 25 MPH. * AREAS IN THE PATH OF THIS DANGEROUS STORM INCLUDE LA GRANGE. OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE HWY 85 MM 60 AND HWY 85 AT HIGHWAY 151. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4161 10446 4174 10442 4175 10406 4150 10405 TIME...MOT...LOC 2209Z 280DEG 21KT 4164 10435 $$ SJC
2 follow-up statements
000
WWUS55 KCYS 052214
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT FRI JUN 5 2009
WYC015-021-052245-
/O.CON.KCYS.TO.W.0005.000000T0000Z-090605T2245Z/
GOSHEN WY-LARAMIE WY-
414 PM MDT FRI JUN 5 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
NORTHEASTERN LARAMIE AND SOUTHEASTERN GOSHEN COUNTIES...
AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR HWY 85 MM 60...OR 31
MILES SOUTH OF TORRINGTON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HAWK SPRINGS RECREATION AREA...LA GRANGE...HWY 85 MM 60 AND HWY 85
AT HIGHWAY 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4160 10440 4173 10436 4175 10406 4150 10405
4151 10410
TIME...MOT...LOC 2214Z 280DEG 21KT 4163 10431
$$
SJC000
WWUS55 KCYS 052226
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT FRI JUN 5 2009
WYC015-021-052245-
/O.CON.KCYS.TO.W.0005.000000T0000Z-090605T2245Z/
GOSHEN WY-LARAMIE WY-
426 PM MDT FRI JUN 5 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR EXTREME
NORTHEASTERN LARAMIE AND SOUTHEASTERN GOSHEN COUNTIES...
AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR HWY 85 MM 60...OR 31
MILES SOUTH OF TORRINGTON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LA GRANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4160 10428 4170 10424 4169 10406 4150 10405
4151 10410
TIME...MOT...LOC 2226Z 280DEG 21KT 4162 10422
$$
SJCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 5, 1:45 PM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 5, 1:45 PM MDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 145 PM MDT FRI JUN 5 2009 .SHORT TERM...TONIGHT THROUGH SUNDAY... ACTIVE AFTERNOON AND EVENING WITH NUMEROUS THUNDERSTORMS IN STORE...AS 80 TO 90 KNOT JET STREAK APPROACHES THE AREA ON BACKING FLOW ALOFT. SURFACE CONVERGENCE WILL BE PRESENT ALONG A DEVELOPING FRONTAL BOUNDARY LYING FROM SOUTHEAST TO NORTHWEST ACROSS THE SOUTHERN NEBRASKA PANHANDLE TO CONVERSE COUNTY. THIS BOUNDARY WILL GRADUALLY STRENGTHEN THROUGH THE AFTERNOON HOURS...ALLOWING FOR MOISTURE TO CONTINUE INCREASING INTO THE AREA. THE INCREASED LOW LEVEL MOISTURE AND DAYTIME HEATING WILL ALSO ACT TO INCREASE THE POTENTIAL INSTABILITY...AGAIN ACROSS THE NEBRASKA PANHANDLE AND MORE NARROWLY NORTH-NORTHWESTWARD TOWARD CONVERSE AND NIOBRARA COUNTIES. 18Z SOUNDING DATA FROM VORTEX 2 AT KIMBALL NEBRASKA INDICATES A SIGNIFICANT CAP CONTINUES TO BE PRESENT DUE TO THE THERMAL RIDGE AT 700 MB. 12Z SOUNDINGS INDICATED A STRONG GRADIENT IN 700 MB TEMPERATURES FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA WITH 10C AT DENVER AND JUST 3C AT RAPID CITY. CAP WILL BE DIFFICULT TO OVERCOME WITH HIGHS ONLY EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S IN EXTREME SOUTHEAST WYOMING...BUT CANNOT RULE OUT BREAKING THROUGH THE CAP ONCE BOUNDARIES BEGIN INTERACTING ACROSS THE AREA LATE THIS AFTERNOON. ESPECIALLY WITH THE LATEST NAM FORECASTS INDICATING A SOUTHWESTWARD PUSH OF THE COOLER AIR ALOFT LATE THIS AFTERNOON AND EARLY THIS EVENING. BETTER CHANCES TO BREAK THROUGH THE CAP APPEAR TO BE IN THE NEBRASKA PANHANDLE WHERE WARMER TEMPERATURES ARE EXPECTED AT THOSE LOWER ELEVATIONS. WIND FIELDS ACROSS THE AREA ARE FAVORABLE FOR DEVELOPMENT OF ROTATING UPDRAFTS AND STORMS CAPABLE OF REACHING SEVERE CRITERIA. A BROAD AREA OF 0.2 M/S2 VORTICITY GENERATION PARAMETER AND TWO ELONGATED AREAS OF 1 FOR THE 0-1KM ENERGY HELICITY INDEX ARE SHOWN IN THE 19Z MESOANALYSIS FROM THE STORM PREDICTION CENTER...SUPPORTING THE STORM PREDICTION CENTERS MENTION THAT A TORNADO COULD BE POSSIBLE ACROSS EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. THE AFOREMENTIONED CAP WILL BE THE MAIN LIMITING FACTOR TO SEVERE THUNDERSTORM DEVELOPMENT...AT LEAST ACROSS EXTREME SOUTHEAST WYOMING. LATE TONIGHT AND SATURDAY...THE MAIN INGREDIENTS FOR STRONG CONVECTION WILL PUSH NORTH AND EAST OF THE FORECAST AREA. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE NORTH EARLY SATURDAY...AND THEN ACROSS MOST OF THE AREA SATURDAY AFTERNOON. SATURDAY NIGHT AND SUNDAY...THE REMAINING PORTION OF THE UPPER LOW OVER THE SOUTHWEST UNITED STATES WILL LIFT ACROSS THE FORECAST AREA. ALONG WITH THE PRESENCE OF THE INCREASED SOUTHWEST FLOW ALOFT THIS WILL SUPPORT SCATTERED THUNDERSTORMS ACROSS BOTH THE MOUNTAIN AREAS AND ADJOINING AREAS. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... SIGNIFICANT COLD FRONT WILL PASS ACROSS THE AREA SUNDAY NIGHT WITH FAIRLY WIDESPREAD PRECIPITATION FOR A TIME...EVEN SOME SNOW POSSIBLE OVER THE HIGHER MTNS AS THICKNESS DROP INTO THE LOWER 550DM RANGE. MODAY LOOKING MILD AND MAINLY DRY EXCEPT CLOSE TO THE COLORADO BORDER WHERE SOME WEAK INSTABILITY SHOULD ALLOW FOR A FEW SHOWERS/STORMS TO DEVELOP IN THE AFTERNOON. REST OF THE WEEK EXPECTED TO BE MILD WITH TEMPERATURES NEAR TO A LITTLE BELOW SEASONAL AVERAGES. NEARLY DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS AS WELL...MAINLY DIURNAL IN NATURE...AS WEAK IMPULSES RIDE OVER GENERAL LOW LEVEL UPSLOPE FLOW. && .AVIATION... SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP ACROSS PORTIONS OF SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THIS AFTERNOON. AREAS OF IFR CONDITIONS WILL BE POSSIBLE BENEATH THE STRONGER THUNDERSTORMS...ALONG WITH LARGE HAIL AND ERRATIC AND GUSTY WINDS. IFR CONDITIONS WILL BE POSSIBLE EAST OF A LINE FROM NEAR LUSK TO KIMBALL AFTER MIDNIGHT TONIGHT AS LOW STRATUS CLOUDS AND FOG ARE EXPECTED. && .FIRE WEATHER... FIRE CONCERNS ARE MINIMAL AS ABUNDANT MOISTURE IN THE ATMOSPHERE SHOULD CREATE WET THUNDERSTORMS THROUGH TONIGHT. STRONG AND GUSTY WINDS...ALONG WITH HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE THUNDERSTORM ACTIVITY TODAY. && .HYDROLOGY...RIVERS OF CONCERN HAVE OR ARE CLOSE TO CRESTING BELOW FLOOD STAGES AT THIS TIME. EXPECT THEM TO SLOWLY FALL OVER THE NEXT FEW DAYS ASSUMING NO SIGNIFICANT RAINS OCCUR. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...CARPENTER LONG TERM...RE
Hazardous weather outlook, Jun 5, 3:50 PM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 350 PM MDT FRI JUN 5 2009 NEZ001>003-019>021-054-055-WYZ060-066>070-061200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- 350 PM MDT FRI JUN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. SCATTERED THUNDERSTORMS WILL MOVE OVER THE AREA THROUGH MID EVENING. SOME WILL BE SEVERE AND PRODUCE LARGE HAIL IN ADDITION TO THE THREAT FOR ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE FEWER AND WEAKER AFTERNOON AND EARLY EVENING THUNDERSTORMS ON SATURDAY. THERE WILL BE A CHANCE OF SHOWERS AND AFTERNOON AND EARLY EVENING THUNDERSTORMS ON SUNDAY...AND A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED INTO EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-061>065-061200- CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY- 350 PM MDT FRI JUN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THE EVENING HOURS. WHILE THE BEST INSTABILITY IN THE ATMOSPHERE TO SUPPORT STRONG STORMS WILL BE EAST OF THE LARAMIE RANGE TODAY...A FEW STRONG THUNDERSTORMS WILL STILL BE POSSIBLE WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE FEWER AND WEAKER SATURDAY AFTERNOON AND EVENING. THERE WILL BE A CHANCE OF SHOWERS AND AFTERNOON AND EARLY EVENING THUNDERSTORMS ON SUNDAY...AND A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 5, 3:16 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL GUERNSEY 42.27N 104.74W
06/05/2009 M1.00 INCH PLATTE WY CO-OP OBSERVER
LOTS OF RAIN. HAIL VARIES FROM PEA TO QUARTER SIZE.
&&
BCHAPMANSpecial weather statement, Jun 5, 3:28 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 328 PM MDT FRI JUN 5 2009 WYZ059-060-052230- CONVERSE-NIOBRARA- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK 328 PM MDT FRI JUN 5 2009 ...A FEW STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL WYOMING... AT 320 PM...RADAR SHOWED SOME STORMS MOVING INTO SOUTHEAST CONVERSE AND SOUTHWEST NIOBRARA COUNTIES. THE STORMS WERE LOCATED ABOUT 5 MILES NORTHEAST OF DOUGLAS AND ABOUT 15 MILES SOUTHEAST OF DOUGLAS. THEY WERE MOVING NORTHEAST AT 25 MPH AND WILL BE MOVING ACROSS SOUTHEAST CONVERSE COUNTY INTO SOUTHWEST NIOBRARA COUNTIES THROUGH 430 PM. HAIL UP TO MARBLE SIZE HAS BEEN REPORTED WITH THESE STORMS. IF THREATENING WEATHER APPROACHES...MOVE INDOORS AND WAIT FOR THE STORMS TO PASS. A TORNADO WATCH IS IN EFFECT FOR NIOBRARA COUNTY UNTIL 10 PM.
Local storm report, Jun 5, 3:34 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
334 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 14 W HAWK SPRINGS 41.79N 104.54W
06/05/2009 M0.50 INCH GOSHEN WY TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 5, 3:46 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
346 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 1 E CHUGWATER 41.76N 104.80W
06/05/2009 E1.00 INCH PLATTE WY TRAINED SPOTTER
REPORTER CALLED THE OFFICE AT 1545L TO REPORT LOCAL
FLOODING WITH DRIFTS OF HAIL. PEOPLE IN THE AREA WHEN THE
HAIL FELL REPORTED HAIL SIZES OF QUARTER TO GOLFBALL.
&&
BCHAPMANLocal storm report, Jun 5, 3:53 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 7 E CHUGWATER 41.76N 104.69W
06/05/2009 E1.75 INCH PLATTE WY LAW ENFORCEMENT
HAIL VARIED IN SIZE FROM GOLFBALL TO MARBLE.
&&
BCHAPMANLocal storm report, Jun 5, 4:08 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
408 PM MDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TORNADO 11 W LA GRANGE 41.64N 104.38W
06/05/2009 GOSHEN WY STORM CHASER
MOVING TO THE EAST.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:08 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 52 min |
| Jun 4, 6:56 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 42 min |
| Jun 5, 2:47 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 58 min |
| Jun 5, 3:06 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 54 min |
| Jun 5, 3:27 PM MDT | Tornado Warning | CYS | Goshen, Platte | 33 min |
| Jun 5, 3:49 PM MDT | Tornado Warning | CYS | Goshen | 26 min |
| Jun 5, 4:26 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 26 min |
| Jun 5, 4:42 PM MDT | Tornado Warning | CYS | Goshen, Laramie | 21 min |
Nearby
Tornado Warnings in Wyoming, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.